Texas, 2024Excessive Heat and Heat in Texas, July 1 to 4, 2024
July 1 to 4, 2024 · NWS FWD · 49 events in 39 counties and zones
A strong ridge aloft led to triple digit temperatures and heat index values of 105+ across much of the region during the first week of July. A Heat Advisory was needed for all but the western-most counties (where slightly drier air was in place), and an Excessive Heat Warning was even needed for 110+ degree heat indices across some North Texas counties.
Every event with a place to put it; 49 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 10
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 49
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong ridge aloft led to triple digit temperatures and heat index values of 105+ across much of the region during the first week of July. A Heat Advisory was needed for all but the western-most counties (where slightly drier air was in place), and an Excessive Heat Warning was even needed for 110+ degree heat indices across some North Texas counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 30, 11:16 PM CST, 44 minutes earlier.
Area forecast discussion, Jun 30, 11:16 PM CST, 44 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1216 AM CDT Mon Jul 1 2024
...New Short Term, Aviation...
.SHORT TERM... /NEW/
/Trough Tuesday/
Not much change to our sensible weather is expected today compared
to this past weekend as we remain under a strong ridge overhead.
Warm and muggy conditions will persist through Tuesday with the
Heat Advisory continuing throughout much of the region. The
exception is across western portions of Central Texas, where a bit
more afternoon mixing will keep heat index values below 105
degrees, therefore, no heat headlines are in place.
The rest of the region will continue to see heat index values
between 105 to 110 with light southerly/southwesterly winds
persisting. There will be a weak shortwave that will traverse from
north to south along the Texas/Louisiana border, likely leading
to a few showers and storms across East Texas. Overall, the
probability of any afternoon precipitation will remain limited to
20% across our far eastern counties.
Rain chances will diminish after sunset, leaving behind hot and dry
conditions through the middle of the week.
Hernandez
&&
.LONG TERM... /Issued 313 PM CDT Sun Jun 30 2024/
Update:
The forecast discussion below remains in good shape for the
extended period. North & Central TX will continue to experience
hot temperatures near the triple digit mark for much of the week,
including the 4th of July holiday. An upper level trough will
slide through the Plains Days 6-7, with a cold front likely
knocking highs down into the 90s and bringing low storm chances.
Gordon
Previous Discussion:
/Monday Night Through Next Weekend/
Widespread triple digit heat is expected throughout the week, with
rain chances remaining near zero for most of the period. Despite
a slight increase in temperatures, slightly lower humidity will
keep heat index values close to or even slightly lower than we saw
this past week - generally between 103-111 degrees. Expect
ongoing heat headlines to continue through most of the week.
Relief may be on the horizon, as there are indications the ridge
will weaken late this week as a longwave trough/upper low moves
into the Central CONUS. As a result, a weak front may slide into
the region and would serve as a focus for showers and
thunderstorms. The best potential for showers and storms is
currently expected to be on Friday and Saturday. However, keep an
eye on the forecast if you have any July 4th plans, as timing is
subject to change over the next few days. This will likely bring
a temporary end to our streak of triple digit temperatures, with
high temperatures in the 90s currently forecast for next weekend.
Barnes
&&
.AVIATION... /NEW/
/06Z TAFs/
Concerns...None
Southerly/southwesterly winds and VFR skies will prevail across
North and Central Texas. High clouds continue to stream in from
the east, however, impacts to the aviation community are not
expected.
A few afternoon showers and storms will be possible across East
Texas today. These should remain outside of the D10 airspace,
reducing any potential impacts to North Texas arrivals/departures.
Hernandez
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 81 101 82 102 83 / 0 0 0 0 0
Waco 78 99 78 100 79 / 0 0 0 0 0
Paris 76 97 77 98 78 / 5 20 5 0 0
Denton 79 101 79 102 81 / 0 0 0 0 0
McKinney 80 100 80 101 81 / 0 5 0 0 0
Dallas 80 101 83 102 83 / 0 5 0 0 0
Terrell 78 99 78 99 79 / 0 10 5 0 0
Corsicana 77 100 80 101 81 / 0 5 5 0 0
Temple 76 99 77 101 78 / 0 0 0 0 0
Mineral Wells 76 101 77 102 79 / 0 0 0 0 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT Monday for TXZ091>095-100>107-
115>123-131>135-144>148-158>162-174-175.
&&
Hazardous weather outlook, Jun 30, 5:13 PM CST, 6 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
613 PM CDT Sun Jun 30 2024
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
613 PM CDT Sun Jun 30 2024
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Oppressive heat will persist throughout the week with heat index
values between 105 and 110 degrees each day.
There is a low chance for thunderstorms on Monday in East Texas.
Additional storm chances will return Thursday night through Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Heat, Anderson
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Anderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Heat, Delta
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Delta forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Heat, Fannin
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Fannin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Heat, Lamar
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Lamar forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Heat, Henderson
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Henderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Heat, Hunt
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Hunt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Heat, Hopkins
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Hopkins forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Heat, Kaufman
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Kaufman forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Heat, Rains
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Rains forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Heat, Van Zandt
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Van Zandt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Heat, Bell
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Bell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Bosque
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Bosque forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Collin
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Collin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Cooke
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Cooke forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Dallas
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Dallas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Denton
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Denton forecast zone
- Injuries
- 10 direct, 0 indirect
- Reported by
- Official NWS Observations
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. Denton County Public Health reported 2 instances of heat exhaustion and 8 other heat related illnesses on these days.
Heat, Ellis
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Falls
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Falls forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Freestone
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Freestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Grayson
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Grayson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Hill
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Hill forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Hood
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Hood forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Jack
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Jack forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Johnson
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Johnson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Leon
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Leon forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Limestone
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Limestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, McLennan
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- McLennan forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Milam
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Milam forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Montague
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Montague forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Navarro
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Navarro forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Palo Pinto
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Palo Pinto forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Parker
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Parker forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Robertson
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Robertson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Rockwall
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Rockwall forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Somervell
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Somervell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Stephens
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Tarrant
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Tarrant forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Wise
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Wise forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Heat, Young
- When
- July 1, 12:00 AM CST to July 4, 7:00 PM CST
- Where
- Young forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.
Excessive Heat, Anderson
- When
- July 2, 11:00 AM CST to 6:00 PM CST
- Where
- Anderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Excessive Heat, Delta
- When
- July 2, 11:00 AM CST to 6:00 PM CST
- Where
- Delta forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Excessive Heat, Fannin
- When
- July 2, 11:00 AM CST to 6:00 PM CST
- Where
- Fannin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Excessive Heat, Henderson
- When
- July 2, 11:00 AM CST to 6:00 PM CST
- Where
- Henderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Excessive Heat, Hunt
- When
- July 2, 11:00 AM CST to 6:00 PM CST
- Where
- Hunt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Excessive Heat, Hopkins
- When
- July 2, 11:00 AM CST to 6:00 PM CST
- Where
- Hopkins forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Excessive Heat, Kaufman
- When
- July 2, 11:00 AM CST to 6:00 PM CST
- Where
- Kaufman forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Excessive Heat, Lamar
- When
- July 2, 11:00 AM CST to 6:00 PM CST
- Where
- Lamar forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Excessive Heat, Rains
- When
- July 2, 11:00 AM CST to 6:00 PM CST
- Where
- Rains forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
Excessive Heat, Van Zandt
- When
- July 2, 11:00 AM CST to 6:00 PM CST
- Where
- Van Zandt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
- Excessive Heat
- Heat at or above the local excessive heat warning criteria, or heat that caused deaths.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Washington, July 1 to 31, 2024$100 million · 1 event
- Heat in Nevada, July 1, 20241 death · 1 event
- Rip Current in Illinois, July 1, 20241 death · 1 event
- Excessive Heat in Oklahoma, July 1 to 4, 202415 injured · 22 events
- Tornadoes and Damaging Winds in Nebraska, July 1, 2024$2.1 million · 68 kt wind · 10 events
- Heat in Oklahoma, July 1 to 4, 2024116 events
- Tornadoes and Flash Flooding in Nebraska, July 1 to 8, 2024$200,000 · EF1 · 25 events
- Flooding in Wisconsin, July 1 to 15, 2024$730,000 · 4 events
- Damaging Winds and High Wind in Kansas, July 1, 2024$100,000 · 78 kt wind · 6 events
- Flooding in Minnesota, July 1 to 12, 2024$85,000 · 5 events
- Flooding in Iowa, July 1 to 17, 2024$41,000 · 3 events
- Excessive Heat in Oklahoma, July 1 to 4, 202432 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1203356, 1203357, 1203358, 1203359, 1203360, 1203361, 1203362, 1203363, 1203364, 1203365, 1203366, 1203367, 1203368, 1203369, 1203370, 1203371, 1203372, 1203373, 1203374, 1203375, 1203376, 1203377, 1203378, 1203379, 1203380, 1203381, 1203382, 1203383, 1203384, 1203385, 1203386, 1203387, 1203388, 1203389, 1203390, 1203391, 1203392, 1203393, 1203394, 1203395, and more.